RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 435–438 (Mi de10352)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Bifurcation of an Equilibrium for a System of Differential Equations in the Critical Case of Two Pure Imaginary and Two Zero Roots of the Characteristic Equation: II

V. V. Basov

St. Petersburg State University, Research Institute of Mathematics and Mechanics

Full text: PDF file (574 kB)

English version:
Differential Equations, 2001, 37:4, 459–463

Bibliographic databases:

UDC: 517.925.5
Received: 14.04.2000

Citation: V. V. Basov, “Bifurcation of an Equilibrium for a System of Differential Equations in the Critical Case of Two Pure Imaginary and Two Zero Roots of the Characteristic Equation: II”, Differ. Uravn., 37:4 (2001), 435–438; Differ. Equ., 37:4 (2001), 459–463

Citation in format AMSBIB
\Bibitem{Bas01}
\by V.~V.~Basov
\paper Bifurcation of an Equilibrium for a System of Differential Equations in the Critical Case of Two Pure Imaginary and Two Zero Roots of the Characteristic Equation: II
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 435--438
\mathnet{http://mi.mathnet.ru/de10352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854037}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 459--463
\crossref{https://doi.org/10.1023/A:1019215104086}


Linking options:
  • http://mi.mathnet.ru/eng/de10352
  • http://mi.mathnet.ru/eng/de/v37/i4/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Basov, “Bifurcation of the Equilibrium Point in the Critical Case of Two Pairs of Zero Characteristic Roots”, Proc. Steklov Inst. Math., 236 (2002), 37–52  mathnet  mathscinet  zmath
    2. V. V. Basov, “Bifurcation of the Point of Equilibrium in Systems with Zero Roots of the Characteristic Equation”, Math. Notes, 75:3 (2004), 297–314  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:51
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019